Oklahoma, 2025Tornadoes and Hail in Oklahoma, June 17, 2025
June 17, 2025 · NWS OUN · 44 events in 14 counties and zones
In addition to a morning complex of severe thunderstorms, a multi-modal severe weather outbreak impacted portions of northern and central Oklahoma during the evening of the 17th. Initial thunderstorm coverage during the morning across northern Oklahoma featured a few reports of thunderstorm wind damage/gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $232,000
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
In addition to a morning complex of severe thunderstorms, a multi-modal severe weather outbreak impacted portions of northern and central Oklahoma during the evening of the 17th. Initial thunderstorm coverage during the morning across northern Oklahoma featured a few reports of thunderstorm wind damage/gusts. After quickly moving eastward, allowing for substantial airmass recovery across the area, additional severe thunderstorms developed ahead of an approaching synoptic wave by the early evening. Initial thunderstorms impacted the Oklahoma/Kansas border areas of Kay County, producing a few reports of large hail. All the while, an intense supercell thunderstorm was drifting from the northeastern Texas Panhandle into portions of western Oklahoma. This storm became tornadic as it crossed into Ellis and Roger Mills County, producing a significant (EF-2) tornado here. As this thunderstorm grew upscale, along with additional development to its north, an organized mesoscale convective system (MCS) took shape. Numerous reports of wind damage and three brief tornadoes occurred as this system swept eastward across the northern one-half of the forecast area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 16, 11:44 PM CST, 5 hours 1 minute earlier. Its key messages:
- Updated at 1230 AM CDT Tue Jun 17 2025
- Severe thunderstorm chances early Tuesday morning through Wednesday.
- Above-average temperatures are expected much of this week and into next weekend.
Area forecast discussion, Jun 16, 11:44 PM CST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
1244 AM CDT Tue Jun 17 2025
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 1230 AM CDT Tue Jun 17 2025
- Severe thunderstorm chances early Tuesday morning through
Wednesday.
- Above-average temperatures are expected much of this week and
into next weekend.
&&
.NEAR TERM...
(Today and tonight)
Issued at 1243 AM CDT Tue Jun 17 2025
Storms developing in western Nebraska are expected to dive south
through Kansas and make a run at northern Oklahoma. By the time
they reach OK / KS border this morning, storms will likely be
trending weaker though there could be a lingering low risk for
strong to marginally severe storms (aided by the low level jet in
northwest Oklahoma).
As the next wave approaches, we could see a few attempts at storms
late this afternoon, mainly in western Oklahoma. Chances are low,
but if storms do develop, large hail and damaging winds will be
possible. Higher chances will be late Tuesday night as another MCS
is forecast to come south out of Kansas--again, bringing a risk of
large hail and damaging winds. With a frontal boundary moving
through, we will also have a low risk for tornadoes along that
boundary.
Temperatures will peak today with highs in the 90s to near 100
degrees. Heat indices will rise into the triple digits.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 1243 AM CDT Tue Jun 17 2025
Chances for scattered showers and storms continue into Wednesday
morning, mainly along and near the frontal boundary (aided by
isentropic lift) which is expected to be draped across western
north Texas up through northeast Oklahoma. Afternoon chances along
and near this front will be aided by daytime heating. Both rounds
have potential for strong to severe hazards.
By Thursday, the ridge starts to build back in, reducing our rain
chances.
Temperatures begin to cool in northern Oklahoma on Wednesday to the
upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the 90s.
&&
.LONG TERM...
(Friday through Monday)
Issued at 1243 AM CDT Tue Jun 17 2025
Upper level ridging will keep our area mostly dry and warm late week
through the weekend.
&&
.AVIATION...
(06Z TAFS)
Issued at 1034 PM CDT Mon Jun 16 2025
VFR conditions are expected for a majority of the TAF period.
Thunderstorms across northwestern Kansas, are still expected to
build south and east during the overnight hours. By 12-15Z, some
of these storms may impact mainly north central Oklahoma
(PNC/SWO). Strong gusty winds and reduced visibility with rain
will be the main impacts. MVFR conditions are possible. Light fog
is also being reported in far southeast Oklahoma which may impact
the DUA terminal. Will add a mention of fog, perhaps as low as 1SM
between 9-12Z Tuesday. Another round of thunderstorms may impact
WWR/PNC near the end of the TAF period. At this time will only
mention a chance at WWR between 3-6Z Wednesday. A rather gusty
southerly wind will develop at most TAF sites Tuesday morning and
will last well into Tuesday evening. Low-level wind shear is
possible Tuesday evening across central and southern Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 91 72 88 70 / 0 30 20 10
Hobart OK 98 69 92 68 / 0 20 0 0
Wichita Falls TX 97 76 94 73 / 0 10 20 20
Gage OK 97 64 87 63 / 10 40 0 0
Ponca City OK 91 68 86 66 / 50 60 10 0
Durant OK 93 76 91 73 / 0 10 20 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
NEAR TERM...01
SHORT TERM...01
LONG TERM....01
AVIATION...06
In the hours before
Special weather statement, Jun 17, 3:33 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
433 AM CDT Tue Jun 17 2025
OKZ005>007-171000-
Alfalfa OK-Woods OK-Grant OK-
433 AM CDT Tue Jun 17 2025
...Strong thunderstorms will impact portions of northeastern Woods,
Alfalfa and northwestern Grant Counties through 500 AM CDT...
At 433 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from 4 miles east of
Hardtner to 4 miles east of Hazelton to 4 miles south of Harper.
Movement was south at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cherokee, Carmen, Wakita, Jet, Burlington, Dacoma, Manchester,
Amorita, Byron, Lambert, Ingersoll, Great Salt Plains Lake,
Driftwood, Capron, and Waldron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3687 9771 3663 9813 3655 9856 3700 9866
3700 9779
TIME...MOT...LOC 0933Z 341DEG 35KT 3702 9858 3707 9832 3723 9805
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JTEvent by event
30 thunderstorm wind, 7 hail, 7 tornado. Local standard time, as filed.
Thunderstorm Wind, Grant
- When
- June 17, 4:45 AM CST
- Where
- Grant County, Lamont
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.690, -97.560
A utility pole and tree limbs were blown down in the community of Lamont. The location is approximate, and the event time is estimated from radar observations.
Thunderstorm Wind, Grant
- When
- June 17, 4:52 AM CST
- Where
- Grant County, 6.08 mi ESE of Salt Fork
- Measured
- 58 kt (67 mph) measured gust
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 36.608, -97.488
An observation from platforms at the Atmospheric Radiation Measurement (ARM) Southern Great Plains Facility. A relayed image also shows a large metal awning collapsed. The event time is estimated from radar observations.
Thunderstorm Wind, Kay
- When
- June 17, 5:05 AM CST
- Where
- Kay County, 7.86 mi SW of Hardy
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.898, -96.910
Newkirk (NEWK) Mesonet observation.
Thunderstorm Wind, Payne
- When
- June 17, 5:59 AM CST
- Where
- Payne County, 0.16 mi NNE of (Swo)stillwater Airport
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.162, -97.089
Stillwater Regional Airport (KSWO) observation.
Hail, Kay
- When
- June 17, 6:47 PM CST
- Where
- Kay County, 4.47 mi NNW of Braman
- Measured
- 1.5 in hail
- Reported by
- Department of Highways
- Coordinates
- 36.983, -97.347
Quarter-size to ping pong ball-size hail was observed on an Oklahoma Department of Transportation live camera.
Tornado, Ellis
- When
- June 17, 7:06 PM CST to 7:14 PM CST
- Where
- Ellis County, 15.83 mi SW of Arnett to 15.22 mi SSW of Arnett
- Rating
- EF2
- Path length
- 6.1 mi
- Path width
- 1,200 yd
- Continued into
- Roger Mills, Ok (OUN)
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.005, -99.999
This large tornado started near the Texas state line and moved southeast through southwestern Ellis County. It was rain-wrapped much of the time, although research radars and the damage survey confirmed it's existence.
The tornado moved southeast causing extensive roof damage to a home and a barn as well as causing significant damage in groves of trees near Little Robe Creek, including snapping and debarking the trees. The tornado continued southeast and caused more extensive tree damage along County Roads D1695 and E0720. One home that had been burned in the Smokehouse Creek wildfire (February 2024) was further damaged with the tornado scattering the remnants of the house.
The tornado severely damaged more trees and downed power line along County Roads N1730 and E0730 and along the Canadian River before crossing into Roger Mills County.
Tornado, Ellis
- When
- June 17, 7:07 PM CST to 7:10 PM CST
- Where
- Ellis County, 13.29 mi SW of Arnett to 12.16 mi SW of Arnett
- Rating
- EF1
- Path length
- 1.8 mi
- Path width
- 50 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.018, -99.954
While the large rain-wrapped tornado was moving through southwest Ellis County, storm chasers observed a parallel tornado. Information from emergency management and an NWS storm survey indicated this tornado produced tree damage along County Road N1710, then damaged two barns along County Road E0690 as the tornado moved east-southeast.
Hail, Kay
- When
- June 17, 7:10 PM CST
- Where
- Kay County, Newkirk
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.880, -97.060
The location is approximate.
Thunderstorm Wind, Ellis
- When
- June 17, 7:10 PM CST
- Where
- Ellis County, 8.79 mi WSW of Arnett
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.072, -99.903
Arnett (ARNE) Mesonet observation.
Hail, Kay
- When
- June 17, 7:14 PM CST
- Where
- Kay County, 2.8 mi WSW of Kildare
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.797, -97.098
The report was relayed through mPING.
Tornado, Roger Mills
- When
- June 17, 7:14 PM CST to 7:27 PM CST
- Where
- Roger Mills County, 7.75 mi N of Durham to 3.47 mi N of Crawford
- Rating
- EF2
- Path length
- 8.2 mi
- Path width
- 1,200 yd
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.952, -99.912
This tornado moved into northwestern Roger Mills County from Ellis County and into the Antelope Hills region. As the tornado crossed County Roads N1760 and N1757, the tornado snapped many trees and partially debarked some. Two oil field outbuildings were also damaged in this area. Many trees were also snapped and uprooted nnear County Road N1780 and a few power poles were snapped. The tornado then turned south-southeast and damaged more trees and a barn after crossing County Road E0785. The tornado dissipated soon after this.
Tornado, Roger Mills
- When
- June 17, 7:16 PM CST to 7:17 PM CST
- Where
- Roger Mills County, 11.28 mi NNW of Crawford
- Rating
- EFU
- Path length
- 0.1 mi
- Path width
- 30 yd
- Reported by
- Broadcast Media
- Coordinates
- 35.990, -99.840
A television storm chaser observed a tornado looking west-northwest from the intersection of US-283 and E0720 Road. This tornado was north of the large rain-wrapped tornado moving through northwestern Roger Mills County. No damage was reported and the specific location of this tornado is estimated.
Hail, Ellis
- When
- June 17, 7:30 PM CST
- Where
- Ellis County, 10.81 mi S of Arnett
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.984, -99.756
The report was relayed through mPING. The event time is adjusted based on radar observations.
Thunderstorm Wind, Dewey
- When
- June 17, 7:55 PM CST
- Where
- Dewey County, 3.21 mi W of Camargo
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.029, -99.347
Camargo (CAMA) Mesonet observation.
Thunderstorm Wind, Dewey
- When
- June 17, 8:05 PM CST
- Where
- Dewey County, Leedey
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 35.870, -99.350
Relayed images courtesy of the Oklahoma Department of Emergency Management show widespread thunderstorm wind damage in the community of Leedey. This included numerous large trees snapped or uprooted along with roof damage to at least one building. The location is approximate, and the event time is estimated from radar observations.
Thunderstorm Wind, Dewey
- When
- June 17, 8:20 PM CST
- Where
- Dewey County, 2.75 mi NNE of Putnam
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.899, -98.960
Putnam (PUTN) Mesonet observation.
Thunderstorm Wind, Dewey
- When
- June 17, 8:25 PM CST
- Where
- Dewey County, 2.75 mi NNE of Putnam
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.899, -98.960
Putnam (PUTN) Mesonet observation.
Thunderstorm Wind, Dewey
- When
- June 17, 8:30 PM CST
- Where
- Dewey County, 2.75 mi NNE of Putnam
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.899, -98.960
Putnam (PUTN) Mesonet observation.
Tornado, Alfalfa
- When
- June 17, 8:39 PM CST to 8:42 PM CST
- Where
- Alfalfa County, 2.41 mi ENE of Jet to 2.73 mi SSE of Great Salt Plains Lake Dam
- Rating
- EF0
- Path length
- 2.2 mi
- Path width
- 40 yd
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.679, -98.138
A tornado damaged a barn in southeastern Alfalfa County along County Road E0230 to the west of County Road N2740. The tornado moved northeast for about 2 miles.
Thunderstorm Wind, Alfalfa
- When
- June 17, 8:40 PM CST
- Where
- Alfalfa County, 1.52 mi S of Jet
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 36.648, -98.181
A personal weather station observation.
Thunderstorm Wind, Blaine
- When
- June 17, 8:45 PM CST
- Where
- Blaine County, 6.53 mi W of Watonga
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.842, -98.526
Watonga (WATO) Mesonet observation.
Thunderstorm Wind, Blaine
- When
- June 17, 8:50 PM CST
- Where
- Blaine County, 6.53 mi W of Watonga
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.842, -98.526
Watonga (WATO) Mesonet observation.
Tornado, Major
- When
- June 17, 8:52 PM CST to 8:55 PM CST
- Where
- Major County, 3.04 mi WNW of Isabella to 2 mi NNW of Isabella
- Rating
- EFU
- Path length
- 2 mi
- Path width
- 30 yd
- Reported by
- Broadcast Media
- Coordinates
- 36.264, -98.386
Television storm chasers observed a small tornado northwest of Isabella. No damage was reported and the location is estimated.
Tornado, Grant
- When
- June 17, 8:53 PM CST to 8:55 PM CST
- Where
- Grant County, 7 mi SW of Pond Creek to 6 mi SW of Pond Creek
- Rating
- EFU
- Path length
- 1 mi
- Path width
- 30 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.598, -97.889
Storm spotters reported a tornado near or west of US-81 near the Garfield-Grant County line. No damage was reported and the location is estimated.
Thunderstorm Wind, Blaine
- When
- June 17, 8:55 PM CST
- Where
- Blaine County, 1.13 mi NW of Watonga
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.863, -98.422
Watonga Regional Airport (KJWG) observation.
Thunderstorm Wind, Major
- When
- June 17, 8:55 PM CST
- Where
- Major County, 3.58 mi S of Isabella
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.188, -98.335
A large tree limb was blown down, blocking the roadway, near the intersection of EW57 Road and 2620 Road. The event time is estimated from radar observations.
Thunderstorm Wind, Blaine
- When
- June 17, 8:57 PM CST
- Where
- Blaine County, Okeene
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.120, -98.320
Multiple large tree limbs were blown down and large steel dumpsters were flipped over in the community of Okeene. The location is approximate, and the event time is estimated from radar observations.
Hail, Blaine
- When
- June 17, 8:58 PM CST
- Where
- Blaine County, Okeene
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.120, -98.320
The location is approximate.
Thunderstorm Wind, Garfield
- When
- June 17, 9:00 PM CST
- Where
- Garfield County, 0.44 mi S of Kremlin
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 36.544, -97.830
Several trees were blown down, including one that landed on the roof of Kremlin-Hillsdale High School, in the community of Kremlin. The location is approximate, and the event time is estimated from radar observations.
Thunderstorm Wind, Garfield
- When
- June 17, 9:04 PM CST
- Where
- Garfield County, 2.38 mi W of Kremlin
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.550, -97.873
An estimated wind gust near the intersection of U.S. Highway 81 and Keowee Road. Power poles were also blown down at this location.
Thunderstorm Wind, Canadian
- When
- June 17, 9:21 PM CST
- Where
- Canadian County, 9.03 mi W of Calumet
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.624, -98.278
Strong winds caused damage to a power pole and small outbuildings near US-270 and Chisholm Road. The time is estimated.
Thunderstorm Wind, Garfield
- When
- June 17, 9:30 PM CST
- Where
- Garfield County, 0.49 mi NNE of (Wdg) Woodring Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.386, -97.787
A social media image shows a tree snapped in half. The event time is estimated from radar observations.
Thunderstorm Wind, Logan
- When
- June 17, 9:35 PM CST
- Where
- Logan County, 3.07 mi SSE of Marshall
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.117, -97.607
Marshall (MRSH) Mesonet observation.
Hail, Canadian
- When
- June 17, 9:38 PM CST
- Where
- Canadian County, 2.33 mi ENE of Yukon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.517, -97.704
The report was relayed through mPING.
Thunderstorm Wind, Kingfisher
- When
- June 17, 9:40 PM CST
- Where
- Kingfisher County, Cashion
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.800, -97.680
Multiple confirmations of tree damage in and around the community of Cashion. The location is approximate, and the event time is estimated from radar observations.
Thunderstorm Wind, Logan
- When
- June 17, 9:42 PM CST
- Where
- Logan County, 1.84 mi SW of Cimarron City
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 35.870, -97.621
Thunderstorm Wind, Logan
- When
- June 17, 9:48 PM CST
- Where
- Logan County, 1.39 mi W of Navina
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 35.798, -97.585
An observation near the intersection of Oklahoma State Highway 74 and Seward Road.
Hail, Payne
- When
- June 17, 9:51 PM CST
- Where
- Payne County, 8.33 mi WSW of Lake Carl Blackwell Dam
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.116, -97.336
Hailfall just east of the Interstate 35 and Oklahoma Highway 51 intersection. The location is approximate.
Thunderstorm Wind, Noble
- When
- June 17, 9:53 PM CST
- Where
- Noble County, Perry
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.290, -97.290
Trees and power lines were blown down in the community of Perry. The location is approximate, and the event time is estimated from radar observations.
Thunderstorm Wind, Payne
- When
- June 17, 10:00 PM CST
- Where
- Payne County, 5.38 mi SSW of Lake Carl Blackwell Dam
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.064, -97.213
Marena (MARE) Mesonet observation.
Thunderstorm Wind, Logan
- When
- June 17, 10:00 PM CST
- Where
- Logan County, 1.49 mi W of Guthrie
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.880, -97.447
Trees were blown down and partially blocked the roadway near the intersection of Noble Avenue and 17th Street. The event time is estimated from radar observations.
Thunderstorm Wind, Logan
- When
- June 17, 10:05 PM CST
- Where
- Logan County, Coyle
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.950, -97.240
An estimated wind gust, along with reports of tree damage, in the community of Coyle. The event time is estimated from radar observations.
Thunderstorm Wind, Payne
- When
- June 17, 10:07 PM CST
- Where
- Payne County, Perkins
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.980, -97.030
An estimated wind gust, along with reports of tree limbs blown down, in the community of Perkins. The location is approximate.
Thunderstorm Wind, Payne
- When
- June 17, 10:22 PM CST
- Where
- Payne County, 0.88 mi WNW of Cushing
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 35.985, -96.775
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, June 17 to 18, 2025$644,000 · EF1 · 36 events
- Tornado and Hail in Kansas, June 17, 2025EF0 · 86 events
- Damaging Winds in Georgia, June 17, 2025$74,000 · 52 kt wind · 44 events
- Flash Flooding in Pennsylvania, June 17 to 18, 2025$144,000 · 28 events
- Tornado and Flash Flooding in Pennsylvania, June 17, 2025$60,000 · EF1 · 14 events
- Hail and Damaging Wind in Colorado, June 17, 20252.75 in hail · 53 events
- Tornado and Hail in Colorado, June 17, 2025EF1 · 25 events
- Tornadoes and Hail in Wyoming, June 17, 2025EF1 · 11 events
- Lightning Strike in Louisiana, June 17, 2025$50,000 · 1 event
- Debris Flow and Damaging Winds in Kentucky, June 17, 2025$27,000 · 50 kt wind · 6 events
- Damaging Winds in South Carolina, June 17, 2025$25,000 · 50 kt wind · 6 events
- Flash Flooding and Damaging Winds in Alabama, June 17 to 18, 2025$17,000 · 52 kt wind · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270849, 1270850, 1270847, 1270848, 1270857, 1276093, 1276083, 1270858, 1270865, 1270859, 1276094, 1278455, 1270860, 1270872, 1270878, 1270892, 1270895, 1270897, 1276086, 1270912, 1270902, 1270904, 1276084, 1276088, 1270922, 1271327, 1271324, 1270926, 1271331, 1270932, 1278454, 1276097, 1270947, 1270970, 1271259, 1270972, 1270975, 1271256, 1271321, 1271258, and more.